Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 385, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 17, 2012, 7:46 PM CDT for Bradley County, Arkansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2012, 7:46 PM CDT (00:46 UTC)
- Expired
- Aug 17, 2012, 8:03 PM CDT
- In force
- 17 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Bradley County, AR
The radar
The Little Rock radar (KLZK), 177 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1345 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WUUS54 KLZK 180046
SVRLZK
ARC011-180115-
/O.NEW.KLZK.SV.W.0385.120818T0046Z-120818T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
746 PM CDT FRI AUG 17 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 815 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF INGALLS...OR 15 MILES NORTHWEST OF WEST CROSSETT...AND
MOVING SOUTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
INGALLS... HILO... BLANCHTON...
VICK... MARSDEN...
PRAIRIE ISLAND LNDG... PIROQUE LAKE...
GREENS LAKE... BUCK LAKE... BROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3320 9219 3319 9220 3321 9223 3325 9224
3325 9227 3327 9231 3339 9231 3341 9209
3325 9205 3323 9208 3321 9208 3318 9218
TIME...MOT...LOC 0046Z 354DEG 2KT 3331 9219
$$
581 follow-up statement
925
WWUS54 KLZK 180103
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT FRI AUG 17 2012
ARC011-180113-
/O.CAN.KLZK.SV.W.0385.000000T0000Z-120818T0115Z/
BRADLEY AR-
803 PM CDT FRI AUG 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRADLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3320 9219 3319 9220 3321 9223 3325 9224
3325 9227 3327 9231 3339 9231 3341 9209
3325 9205 3323 9208 3321 9208 3318 9218
TIME...MOT...LOC 0103Z 354DEG 2KT 3330 9219
$$
58What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:41 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 17, 6:41 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 PM CDT FRI AUG 17 2012 .AVIATION... CURRENT RADAR TRENDS SUGGEST THAT KLLQ IS THE ONLY TAF SITE THAT WILL BE THREATENED BY TS THIS EVENING. OTHERWISE...MAINLY MID AND HI CLOUDS. A LULL IN SHRA AND TS IS EXPECTED SAT MORNING AND AFTERNOON...BEFORE CONVECTION PICKS UP AGAIN BEYOND THIS FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 254 PM CDT FRI AUG 17 2012/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT DATA FROM KLZK RADAR INDICATES SCATTERED...MAINLY LIGHT RETURNS ACROSS NORTHERN AND WEST CENTRAL PORTIONS OF THE FORECAST AREA. THE PREVIOUSLY MENTIONED FRONTAL BOUNDARY APPEARS TO BE LOCATED IN THE VICINITY OF INTERSTATE 40. INSTABILITY ANALYSIS INDICATES SFC CAPE VALUES OF 1500-200 J/KG ALONG AND TO THE SOUTH OF THE FRONT. EXPECT SOME DEVELOP TO THE SOUTH OF THE BOUNDARY LATE THIS AFTERNOON AND EARLY EVENING...BEFORE DECREASING IN COVERAGE. CONDITIONS DURING SATURDAY NIGHT APPEAR FAVORABLE FOR MCS DEVELOPMENT ACROSS PORTIONS OF THE CENTRAL AND SOUTHERN PLAINS...AND FORECAST MOTIONS INDICATE THAT THIS TYPE OF SYSTEM WOULD AFFECT WESTERN AND CENTRAL SECTIONS LATE SATURDAY NIGHT AND EARLY SUNDAY. THE FRONT SHOULD FINALLY EXIT THE STATE BY EARLY MONDAY...WITH DRIER CONDITIONS FILTERING IN BEHIND THE BOUNDARY. LONG TERM...TUESDAY THROUGH FRIDAY MODELS REMAIN IN BASIC AGREEMENT IN THE SYNOPTIC SCALE WITH ONE NOTICEABLE EXCEPTION CONCERNING A PIECE OF MID LEVEL ENERGY THAT SOME MODELS ARE SHOWING. ECMWF CONTINUES TO SHOW A WEAK UPPER LOW WHILE GFS HAS NO MENTION OF IT. GEM SOMEWHERE IN BETWEEN BUT EVEN WEAKER THAN THE EURO. EVEN IF IT DOES DEVELOP...DEEPEST MOISTURE REMAINS WELL TO THE SOUTH AND EAST OF THE AREA AND PRECIPITATION CHANCES WOULD LIKELY NOT BE IMPACTED VERY MUCH. HAVE BEEN FOLLOWING THE ECMWF FAIRLY CLOSELY OF LATE AND WILL CONTINUE TO TREND IN ITS DIRECTION. PERIOD INITIATES WITH A FAIRLY AMPLIFIED PATTERN IN PLACE WITH UPPER RIDGING OVER THE INTERMOUNTAIN WEST SANDWICHED BETWEEN TROUGHS OVER THE EASTERN CONUS AND ALONG THE WEST COAST. A SERIES OF IMPULSES WILL DAMPEN THE PATTERN SOMEWHAT AS THE PERIOD PROGRESSES AND RESULT IN TEMPERATURES ACTUALLY AVERAGING A TOUCH BELOW NORMAL. WILL LEAN TOWARDS A DRY FORECAST SOLUTION OR NOW BUT IF ECMWF SOLUTION CONTINUES TO STRENGTHEN THE AFOREMENTIONED IMPULSE THE INTRODUCTION OF POPS WILL NEED TO BE CONSIDERED. WILL LEAN TOWARDS THE ECMWF NUMBERS AS WELL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 82 60 82 / 20 10 20 20 CAMDEN AR 68 87 66 85 / 50 30 50 40 HARRISON AR 59 82 59 81 / 10 20 40 30 HOT SPRINGS AR 66 86 64 84 / 50 30 50 40 LITTLE ROCK AR 66 85 64 83 / 40 20 40 30 MONTICELLO AR 68 87 66 85 / 50 30 50 40 MOUNT IDA AR 66 86 64 84 / 40 30 50 40 MOUNTAIN HOME AR 59 82 59 81 / 10 20 30 20 NEWPORT AR 63 83 61 83 / 20 10 20 20 PINE BLUFF AR 67 86 65 84 / 50 20 40 30 RUSSELLVILLE AR 63 84 63 83 / 30 20 40 40 SEARCY AR 64 83 63 82 / 20 20 30 20 STUTTGART AR 66 85 64 83 / 50 20 30 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...28
Hazardous weather outlook, Aug 17, 6:10 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 610 PM CDT FRI AUG 17 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 610 PM CDT FRI AUG 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING...MAINLY ACROSS THE SOUTHERN PART OF ARKANSAS. ISOLATED SEVERE STORMS COULD OCCUR... GENERALLY SOUTH OF A LINE FROM MENA TO STUTTGART. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...WITH LARGE HAIL BEING A LESSER THREAT. FIRE DANGER REMAINS HIGH ACROSS THE STATE. RAINFALL RECEIVED OVER THE PAST 24 HOURS...AND YET TO BE RECEIVED TONIGHT...WILL NOT BE ENOUGH TO ERASE DROUGHT CONDITIONS. FURTHERMORE...RAINFALL WILL BE SPOTTY IN NATURE AND WITH THUNDERSTORMS IN THE AREA...SOME WILDFIRE STARTS DUE TO LIGHTNING STRIKES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ONLY A FEW THUNDERSTORMS ARE EXPECTED SATURDAY...BUT AN INCREASE IN STORMS IS EXPECTED FROM SATURDAY NIGHT INTO SUNDAY. A FEW SEVERE STORMS COULD OCCUR IN PARTS OF WESTERN...CENTRAL...AND SOUTHERN ARKANSAS. BEST CHANCES SHOULD BE IN THE SOUTHWEST PART OF THE STATE. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...AND LOCALLY HEAVY RAIN WILL OCCUR AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TO BE REQUIRED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
In the hours before
Special weather statement, Aug 17, 5:55 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 PM CDT FRI AUG 17 2012
ARZ053-172325-
CLARK AR-
555 PM CDT FRI AUG 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK COUNTY UNTIL 630 PM
CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES EAST OF OKOLONA...OR 14 MILES NORTH OF
PRESCOTT...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
OKOLONA... HALFWAY... GURDON...
BEIRNE... BURTSELL... SMYRNA...
SMITHTON... PIKE JUNCTION... MEEKS SETTLEMENT...
LOVE CREEK... HARETOWN... DOBYVILLE...
BOSWELL LAKE... BETHEL...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 65.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3385 9331 3390 9331 3395 9338 3398 9338
3401 9341 3403 9341 3412 9331 3396 9307
3382 9324 3382 9326
TIME...MOT...LOC 2255Z 313DEG 5KT 3399 9330
58Special weather statement, Aug 17, 6:15 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 615 PM CDT FRI AUG 17 2012 ARZ053-062-172345- CLARK AR-DALLAS AR- 615 PM CDT FRI AUG 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS AND EASTERN CLARK COUNTIES UNTIL 645 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF RICHWOODS...OR 7 MILES SOUTH OF ARKADELPHIA...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RICHWOODS... GRIFFITHTOWN... DALARK... SHAKERTOWN... RED SPRINGS... POSEYVILLE... OPEN BANKS... GRAVEL JUNCTION... DECEIPHER LAKE... COPELAND RIDGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3400 9280 3386 9303 3401 9317 3412 9298 TIME...MOT...LOC 2316Z 312DEG 14KT 3402 9302 58
Special weather statement, Aug 17, 6:52 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT FRI AUG 17 2012 ARZ062-066-180020- DALLAS AR-OUACHITA AR- 652 PM CDT FRI AUG 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA AND SOUTHERN DALLAS COUNTIES UNTIL 715 PM CDT... AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF SPARKMAN...OR 21 MILES WEST OF FORDYCE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SPARKMAN... RAMSEY... PRINCETON... PINE GROVE... HOLLY SPRINGS... JACINTO... FORREST BONNER... EAGLETTE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3393 9289 3401 9267 3392 9242 3372 9268 TIME...MOT...LOC 2352Z 312DEG 8KT 3391 9276 62
Local storm report, Aug 17, 7:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT FRI AUG 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BURTSELL 33.95N 93.30W
08/17/2012 E1.00 INCH CLARK AR PUBLIC
&&
58Special weather statement, Aug 17, 7:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT FRI AUG 17 2012
ARZ067-180100-
CALHOUN AR-
729 PM CDT FRI AUG 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 800
PM CDT...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF THORNTON...OR 9 MILES SOUTH OF
FORDYCE...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HAMPTON... HAMPTON MUNI ARPT... ELLISVILLE...
WOODBERRY... TINSMAN... CHAMBERSVILLE...
CRAM... BIG HILL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3374 9256 3376 9241 3372 9235 3355 9231
3353 9232 3349 9254
TIME...MOT...LOC 0030Z 347DEG 9KT 3369 9246
62Special weather statement, Aug 17, 7:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 PM CDT FRI AUG 17 2012
ARZ068-180105-
BRADLEY AR-
733 PM CDT FRI AUG 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADLEY COUNTY UNTIL 800
PM CDT...
AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF INGALLS...OR 15 MILES NORTHWEST
OF WEST CROSSETT...MOVING SOUTH AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
INGALLS... HILO... BLANCHTON...
VICK... MARSDEN...
PRAIRIE ISLAND LNDG... PIROQUE LAKE...
BUCK LAKE... BROAD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3320 9219 3321 9223 3325 9224 3325 9226
3340 9229 3342 9207 3326 9204 3323 9208
3321 9208 3320 9213 3317 9212 3316 9214
3316 9217
TIME...MOT...LOC 0033Z 354DEG 3KT 3332 9217
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 7:29 PM CDT | Special Weather Statement | LZK | Calhoun | 31 min |
| Aug 17, 7:33 PM CDT | Special Weather Statement | LZK | Bradley | 32 min |
| Aug 17, 8:02 PM CDT | Special Weather Statement | LZK | Ouachita | 28 min |
| Aug 17, 8:34 PM CDT | Special Weather Statement | LZK | Ouachita | 31 min |
| Aug 17, 10:04 PM CDT | Special Weather Statement | LZK | Pulaski | 31 min |
| Aug 17, 10:12 PM CDT | Special Weather Statement | LZK | Cleveland | 33 min |
| Aug 17, 10:15 PM CDT | Special Weather Statement | LZK | Ouachita | 30 min |
| Aug 17, 10:24 PM CDT | Special Weather Statement | LZK | Grant | 21 min |
| Aug 17, 10:38 PM CDT | Special Weather Statement | LZK | Cleveland | 32 min |
| Aug 17, 11:07 PM CDT | Special Weather Statement | LZK | Jefferson | 43 min |
| Aug 17, 11:15 PM CDT | Special Weather Statement | LZK | Hot Spring | 30 min |
| Aug 17, 11:20 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 25 min |
| Aug 17, 11:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring | 34 min |
| Aug 17, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 23 min |
| Aug 17, 11:53 PM CDT | Special Weather Statement | LZK | Grant | 47 min |
| Aug 17, 11:58 PM CDT | Special Weather Statement | LZK | Cleveland | 32 min |
| Aug 18, 12:26 AM CDT | Special Weather Statement | LZK | Arkansas | 29 min |
| Aug 18, 12:58 AM CDT | Special Weather Statement | LZK | Arkansas | 27 min |
| Aug 18, 4:47 AM CDT | Special Weather Statement | LZK | Polk, Scott | 43 min |
| Aug 18, 5:04 AM CDT | Special Weather Statement | LZK | Montgomery, Pike | 46 min |
| Aug 18, 5:27 AM CDT | Special Weather Statement | LZK | Logan, Polk, Scott, Yell | 43 min |
| Aug 18, 5:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| Aug 18, 6:14 AM CDT | Special Weather Statement | LZK | Montgomery, Polk, Yell | 41 min |
| Aug 18, 6:28 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Saline | 42 min |
| Aug 18, 6:55 AM CDT | Special Weather Statement | LZK | Dallas, Grant | 45 min |
| Aug 18, 8:44 AM CDT | Special Weather Statement | LZK | Ouachita | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.